Weight conjectures for ordinary characters

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)761-775
Number of pages14
JournalJournal of Algebra
Volume276
Issue number2
DOIs
Publication statusPublished - 2004

Keywords

  • CANCELLATION THEOREMS
  • COUNTING CHARACTERS
  • DEFECT-GROUPS
  • BLOCKS
  • ALPERIN
  • DADE

Cite this

Weight conjectures for ordinary characters. / Robinson, Geoffrey Raymond.

In: Journal of Algebra, Vol. 276, No. 2, 2004, p. 761-775.

Research output: Contribution to journalArticle

@article{0b5e6815939a453da435a179e0b37511,
title = "Weight conjectures for ordinary characters",
keywords = "CANCELLATION THEOREMS, COUNTING CHARACTERS, DEFECT-GROUPS, BLOCKS, ALPERIN, DADE",
author = "Robinson, {Geoffrey Raymond}",
year = "2004",
doi = "10.1016/j.jalgebra.2004.01.019",
language = "English",
volume = "276",
pages = "761--775",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Weight conjectures for ordinary characters

AU - Robinson, Geoffrey Raymond

PY - 2004

Y1 - 2004

KW - CANCELLATION THEOREMS

KW - COUNTING CHARACTERS

KW - DEFECT-GROUPS

KW - BLOCKS

KW - ALPERIN

KW - DADE

U2 - 10.1016/j.jalgebra.2004.01.019

DO - 10.1016/j.jalgebra.2004.01.019

M3 - Article

VL - 276

SP - 761

EP - 775

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -